# SDR CALA2025012902105

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 79,552 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT FULLY OPEN LUBRICATED DOOR DAMPER CYLINDER JOINTS AND PERFORMED DAMPER CYLINDER  REF AMM 52-10-00-710-001-A. DOOR OPENS AND LOCKS,  BUT REQUIRES SIGNIFICANT FORCE TO GET INTO THE OPEN AND LOCKED PISTION. DOOR OPERATES SMOOTHLY AFTER INTIAL OPEN AND LOCK- BUT HAS SAME PROBLEM ONCE DOOR IS CLOSED AGAIN AND ALLOWED TO SIT. SUSPECT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IS OUT IF RIG. INSPECTED DOOR R2 FOUND ACTUATOR AND DAMPER NEEDING REPLACED. PARTS NIS DEN. FLAGGED FOR SDR, INFORMATION UPDATE ONLY REMOVED SDR. NO PARTS FAILED FOUND GUSLOCK OUT OF SEQUANCE WITH DOOR REF TSM 52-13-00-810-822-A, RESET GUSLOCK BOTTON AND DOOR LOCK OPERATES NORMALLY. DOOR FULLY OPENS AND LOCKS CORRECTLY AT THIS TIME. FOUND DOOR ASSIST BOTTLE SLIGHTLY LOW, SERVICED REF AMM 52-10-00-614-001-A.
